# SDR F3LA2017112000259

- Difficulty date: November 20, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N922FR
- Make and model: Airbus A319-111
- Aircraft serial: 2012
- Aircraft time: 50,244 hours, 24,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4134
- Condition: Failed
- Location: Cabin
- Part time: 52,864 hours, 25,791 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY UNIT FOR EMERGENCY LIGHTS 10WL FAILED EPSU TEST. REMOVED AND REPLACED POWER SUPPLY UNIT 10WL PER AMM 33-51-38 PB401. OPS CHECK GOOD.
